# SDR CA980724022

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Low Pitch Stop
- Part number: 57A24041
- Condition: Stripped
- Location: Lt Spinner
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT SPINNER FOUND LOOSE.  FURTHER INSPECTION FOUND THAT THE THREADS ON THE LOW PITCH STOP WERE STRIPPED.  FORWARD END OF SPINNER IS SECURED ONTO THE LOW PITCH STOP.
